# SDR FDEA201003050645

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113N21612
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E INBD FLAP OTBD CARRIAGE FOUND GOUGE ON OTBD EDGE OF THE ARM. GOUGED ARM OF LT INBD FLAP OTBD CARRIAGE REPAIRED IAW EA NR F-5750-135811 (LT INBD MAIN FLAP OTBD CARRIAGE FWD ROLLER SUPPORT GOUGE REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
